Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 129, NWS State College, PA

July 14, 2004Cameron County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 14, 2004, 8:13 AM EDT for Cameron County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2004, 8:13 AM EDT (12:13 UTC)
Expired
Jul 14, 2004, 8:45 AM EDT
In force
32 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Cameron County, PA

The radar

The State College radar (KCCX), 70 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2004-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2004-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 141213
SVRCTP
PAC023-141245-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 AM EDT WED JUL 14 2004

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA

* UNTIL 845 AM EDT

* AT 813 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER ELK RIVER...OR 13 MILES NORTHEAST OF ST.
  MARYS...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EMPORIUM AROUND 820 AM EDT...
  SIZERVILLE AROUND 825 AM EDT...

THE MAIN THREAT FROM THIS STORM IS A DAMAGING WIND GUST AND LARGE 
HAIL. EXPECT GUSTS TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK 
DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL 
IS ALSO POSSIBLE. THE SAFEST PLACE TO BE DURING A SEVERE 
THUNDERSTORM IS INSIDE A SUBSTANTIAL SHELTER...AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4153 7811 4152 7811 4152 7816 4151 7817
      4149 7830 4148 7831 4146 7841 4162 7842
      4162 7821

ONDREJIK

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 9:25 PM EDT, 10 hours 48 minutes earlier.

Area forecast discussion, Jul 13, 9:25 PM EDT, 10 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
925 PM EDT TUE JUL 13 2004

.SHORT TERM (REST OF TONIGHT)...
FEW SHRWS/TSTORMS LEFT ON RADAR ASSOCIATED WITH STATIONARY BOUNDARY
LOCATED OVER CENTRAL PA. ATTM...LOWERED POPS AND NUDGED MINS UP A
BIT FOR THE OVERNIGHT AS WSW FLOW DEVELOPS AHEAD OF APPROACHING
FRONT. PATCHES OF FOG WILL LIKELY DEVELOP TNT...GIVEN MOIST BOUNDARY
LAYER AND PARTIALLY CLEARING SKIES. TIMING OF COLD FRONT FOR
TOMORROW LOOKING GOOD...AROUND 12Z IN OUR CWA. A DEEP UPPER TROUGH
CONTINUES TO DIG OVER THE GREAT LAKES AND SOUTHERN ONTARIO...WITH
ADVANCING COLD FRONT. SHWRS/TSTORMS ARE PROGGED TO DEVELOP TOWARD
DAYBREAK...A FEW OF WHICH MAY BE SEVERE.

&&

.PREVIOUS DISCUSSION...
THE FOLLOWING WAS ORIGINALLY ISSUED AT 325 PM EDT TUE JUL 13 2004

SYNOPSIS...

AS OF 19Z...LOW CLOUDS SLOWLY ERODING FROM NW->SE ACROSS THE LOWER
AND MID SUSQ VALLEY. WEAK BACK DOOR FRONT CURRENTLY ACROSS
LAURELS...WITH ISOLATED RW/TRW DEVELOPING NEAR ALTOONA. TEMPS
RANGING FROM NEAR 80 ACROSS NW MTNS...TO 75-80 ACROSS CENTRAL MTNS
AND LAURELS...TO MID 70S ACROSS SUSQ VALLEY. WINDS LIGHT...MAINLY
FROM A N OR NE DIRECTION AT LESS THAN 10 MPH.

AVIATION...

LLVL BOUNDARY EVIDENT IN SFC OBS AND RADAR...SOMEWHERE BETWEEN THE
PA TURNPIKE AND THE MASON-DIXON LINE. THIS FEATURE MAY WAGGLE BACK
AND FORTH THIS EVENING...AND WL PROVIDE A FOCUS FOR MORE SHOWERS AND
THUNDERSTORMS AS MIXING TAKES PLACE. WL KEEP GENERALLY AFTN/EVE SHRA
IN FCST FOR MOST SITES...BUT PUT VCTS IN A FEW AS WELL. CAP AT 14KFT
ON MORNING KPIT SOUNDING MAY KEEP THUNDER FROM OCCURRING IN MANY
CELLS THAT DEVELOP.

LATER TONIGHT...A LONG-LIVED BOW-ECHO/DERECHO IS PROGGED TO SLIDE
THROUGH THE MIDWEST AND NEAR OUR WESTERN TAFS ARND 09Z. THINGS
SHOULD BE DECREASING IN INTENSITY AS THEY MOVE IN...BUT WL KEEP
MENTIONS OF THUNDER AND GUSTY WINDS IN FOR A FEW HOURS AROUND
SUNRISE AND THEN CONTINUE THE THUNDER THROUGH THE DAYTIME AS WE WILL
BE MUCH MORE UNSTABLE ACROSS THE ENTIRE AREA.

SHORT TERM (TONIGHT THROUGH THURSDAY)...

TONIGHT...UPPER TROUGH WILL DIG RAPIDLY ACROSS UPPER MIDWEST/WESTERN
GREAT LAKES TNT. WEAK AFOREMENTIONED FRONT SHOULD BECOME NEARLY
STATIONARY...AND THEN LIFT BACK TO THE N AND E LATER THIS EVENING
AND OVERNIGHT IN RESPONSE TO BACKING LOW LEVEL WINDS WITH THE
APPROACH OF DIGGING TROUGH. CONCERN FOR LINEAR MCS-TYPE FEATURE TO
REACH FAR SW AREAS TOWARD DAYBREAK...HENCE THE SLIGHT RISK FOR
SEVERE AS OUTLINED BY SPC. WL GO ABOVE FWC/MAV POPS...ESP ACROSS
WESTERN AREAS...TRENDING CLOSER TO THE MORE AGGRESSIVE MET POPS AS
AT LEAST SOME TYPE OF CONVECTION SHOULD ADVECT/DEVELOP ACROSS THE
WEST LATE TONIGHT. FURTHER E...EXPECT SCATTERED ACTIVITY TO DEVELOP
NEAR RETREATING FRONT ACROSS CENTRAL MTNS/MID AND UPPER SUSQ VALLEY
LATE. WENT CLOSE TO MAV/MET BLEND FOR MINS.

WED...EXPECT SOME TYPE OF ORGANIZED CONVECTION TO AFFECT CENTRAL
PA...ESP SW HALF...DURING THE EARLY-MID AM HOURS...POSSIBLY REACHING
SUSQ VALLEY BY LATE AM INTO EARLY AFTN. THEN...AS UPPER LEVEL TROUGH
CLOSES OFF JUST TO OUR NW...AND MID LEVELS RAPIDLY COOL...EXPECT
SEVERAL BROKEN LINES OF CONVECTION TO REDEVELOP ACROSS WESTERN AREAS
IN THE EARLY AFTN...AND MOVE ESE THEREAFTER. COVERAGE SHOULD BE
WIDESPREAD...HENCE THE CAT POPS. BEST SEVERE POTENTIAL AGAIN WOULD
BE WITH ANY ORGANIZED FEATURE IN THE AM (ESP ACROSS THE LAURELS WITH
RESPECT WITH WINDS)...THEN IN MORE SCATTERED AFTERNOON
CONVECTION...WITH SEVERE ATTRIBUTES TRENDING TOWARD HAIL AS THE AFTN
PROGRESSES (ESP GIVEN WBZ CRASHING BELOW 10 KFT.)

WED NT-THU...SEVERAL EMBEDDED SHORT WAVES ROTATE AROUND CLOSED LOW
OVER NYS...AND THEREFORE WL KEEP LIKELY POPS ACROSS THE NW
AREAS...AND HI CHC CENTRAL FOR WED NT...AND CHC MOST AREAS FOR THU.
MAX TEMPS ON THU COULD BE QUITE CHILLY ACROSS HIGHER TERRAIN OF FAR
NW AND LAURELS...AS UPPER LEVEL COLD POOL PASSES BY. ALSO...WILL BE
RATHER GUSTY AT TIMES THU AFTN (25-35 MPH POSSIBLE...ESP ACROSS
HIGHER RIDGETOPS OF LAURELS.)

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...

PESKY/PERSISTENT LONG WAVE TROF THAT WILL PARK ITSELF OVER THE ERN
CONUS WILL BE THE FEATURE OF NOTE FOR THE EXTENDED PERIODS. THIS
LOOKS SO SIMILAR TO LAST SUMMER. THE PATTERN IS SO AB-NORMAL FOR THE
ERN US THAT IT IS TOUGH TO MAKE TOO MANY GENERALIZATIONS TO THE
SENSIBLE WEATHER - OTHER THAN THAT IT SHOULD BE COOLER AND CLOUDIER
THAN NORMAL. WL THEREFORE GENERALLY FOLLOW ALONG THE COOLER GUIDANCE
NUMBERS (MEX THIS WEEKEND AND GFS ENS MEAN FOR MON/TUE) AND UP POPS
IN MANY PDS TO 20S AND SOME 30S. THESE CHANGES SHOULD GIVE US A
START IN THE RIGHT DIRECTION. TIMING OF INDIVIDUAL FEATURES WL NOT
BE POSSIBLE UNTIL MUCH CLOSER IN TIME.

MONDAY MAY BE DRY FOR A GOOD PORTION OF THE AREA...BUT REMAINS
INTERESTING AS GFS MAKES SOME DEVELOPMENT JUST OFF THE EASTERN
SEABOARD. WL JUST PLAY UP MORE CLDS TO THE EAST AT THIS POINT.
TUESDAY (NEW DAY7) ALSO LOOKS FAIRLY DRY.
&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
&&

SHORT TERM (UPDATE)...STEINBUGL
Hazardous weather outlook, Jul 14, 6:06 AM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 AM EDT WED JUL 14 2004

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-151005-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
606 AM EDT WED JUL 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

DEEPENING LOW PRESSURE AT THE SURFACE AND ALOFT OVER LAKE HURON THIS
MORNING WILL MOVE SLOWLY SOUTHEAST TODAY. A STRONG COLD FRONT
EXTENDING SOUTH FROM THE LOW WILL SWEEP ACROSS CENTRAL PENNSYLVANIA
AND THE SUSQUEHANNA VALLEY DURING THE AFTERNOON HOURS.

THUNDERSTORMS WILL BE WIDESPREAD ALONG AND IN ADVANCE OF THIS FRONT.
SOME OF THE STORMS MAY BECOME SEVERE...AND PRODUCE LARGE HAIL AND
DAMAGING WIND GUSTS AROUND 60 MPH.

IN ADDITION...LOCALLY HEAVY RAIN OF OVER AN INCH IN A 30 TO 60 MINUTE
PERIOD FROM THE THUNDERSTORMS COULD PRODUCE MINOR FLOODING PROBLEMS
ALONG SMALL STREAMS...ON ROADS...AND THROUGHOUT POOR DRAINAGE AREAS.

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY:

NO SEVERE WEATHER IS ANTICIPATED.

LAMBERT

In the hours before

Special weather statement, Jul 14, 5:59 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 AM EDT WED JUL 14 2004

PAZ006-010>012-017>019-025-026-141130-
BLAIR-CAMERON-CLEARFIELD-ELK-HUNTINGDON-NORTHERN CENTRE-NORTHERN
CLINTON-POTTER-SOUTHERN CENTRE-
559 AM EDT WED JUL 14 2004

...A LINE OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST EARLY THIS
MORNING AND AFFECT HUNTINGDON...BLAIR...CLEARFIELD...
CAMERON...POTTER...ELK...CENTRE AND CLINTON COUNTIES THROUGH
730 AM...

AT 551 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
RIDGWAY TO 6 MILES SOUTHWEST OF CLEARFIELD TO 9 MILES NORTHWEST OF
TYRONE TO 9 MILES EAST OF ALTOONA...MOVING NORTHEAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR WOODLAND...SPRUCE CREEK...PARKER DAM STATE
PARK...OSCEOLA MILLS AROUND 605 AM...WALLACETON...SANDY RIDGE...
PETERSBURG...FORCE AROUND 610 AM...WARRIORS MARK AND PHILIPSBURG
AROUND 615 AM...DRIFTWOOD...SNOW SHOE AND STATE COLLEGE AROUND 640
AM...KEATING...HOWARD AND CENTRE HALL AROUND 655 AM.

A 15 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND MAY
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN
LIGHTNING THREATENS.

LAMBERT
Special weather statement, Jul 14, 6:47 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 AM EDT WED JUL 14 2004

PAZ005-006-141215-
MCKEAN-POTTER-
647 AM EDT WED JUL 14 2004

...STRONG THUNDERSTORMS WILL AFFECT MCKEAN AND POTTER COUNTIES...

AT 643 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
SALAMANCA TO 17 MILES SOUTH OF WARREN...MOVING EAST AT 35 MPH. THE
THUNDERSTORMS WILL BE NEAR MARSHBURG...BRADFORD AROUND 700 AM...
WETMORE AROUND 705 AM...WESTLINE...LEWIS RUN AROUND 710 AM...KANE
AROUND 715 AM...CYCLONE AROUND 720 AM...REW AND MOUNT JEWETT AROUND
725 AM...PORT ALLEGHENY AND SHINGLEHOUSE AROUND 745 AM...AND OSWAYO
AND ROULETTE AROUND 805 AM.

VERY HEAVY RAIN WILL FALL FOR 15 TO 20 MINUTES...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS AROUND 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.

ALSO EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE
OPEN WHEN LIGHTNING THREATENS.

LAMBERT
Special weather statement, Jul 14, 7:14 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
714 AM EDT WED JUL 14 2004

PAZ012-018-141215-
NORTHERN CENTRE-NORTHERN CLINTON-
714 AM EDT WED JUL 14 2004

...STRONG THUNDERSTORMS WILL AFFECT CENTRE AND CLINTON COUNTIES...

AT 712 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF BELLEFONTE...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR KEATING AROUND 730
AM...KETTLE CREEK STATE PARK AROUND 735 AM...WESTPORT AROUND 745
AM...RENOVO AROUND 755 AM...HYNER AROUND 805 AM AND GLEN UNION AROUND
810 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

ONDREJIK
Special weather statement, Jul 14, 7:17 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
717 AM EDT WED JUL 14 2004

PAZ010-141215-
ELK-
717 AM EDT WED JUL 14 2004

...A SERIES OF STRONG THUNDERSTORM WILL AFFECT ELK COUNTY THIS
MORNING...

AT 716 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM 12 MILES SOUTHWEST OF KANE...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR JOHNSONBURG
AROUND 740 AM...EAST BRANCH DAM AROUND 750 AM AND ST. MARYS AROUND
755 AM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

ONDREJIK
Special weather statement, Jul 14, 7:29 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
729 AM EDT WED JUL 14 2004

PAZ005-006-141230-
MCKEAN-POTTER-
729 AM EDT WED JUL 14 2004

...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT MCKEAN AND POTTER
COUNTIES...

AT 724 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM MOVING ACROSS MCKEAN COUNTY. THE STORMS
EXTEND FROM ELDRED IN NORTHEAST MCKEAN COUNTY...SOUTHWEST THROUGH
SMETHPORT AND TO KANE. THE THUNDERSTORM WILL BE NEAR CROSBY AROUND
740 AM...CORYVILLE AROUND 745 AM...PORT ALLEGANY AROUND 755
AM...KEATING SUMMIT AROUND 805 AM...ROULETTE AROUND 810 AM AND
COUDERSPORT AROUND 825 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
DANGEROUS LIGHTNING IS ALSO OCCURRING WITH THIS STORM.  DO NOT
VENTURE OUTSIDE DURING THIS STORM. STAY IN A SECURE STRUCTURE UNTIL
THE STORM PASSES.

ONDREJIK
Special weather statement, Jul 14, 7:55 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 AM EDT WED JUL 14 2004

PAZ011-141300-
CAMERON-
755 AM EDT WED JUL 14 2004

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMERON COUNTY...

AT 754 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST THROUGH THE COUNTY AT
25 MPH. THE THUNDERSTORM WILL BE NEAR EMPORIUM AROUND 805 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

ONDREJIK

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:32 AM EDTSevere Thunderstorm WarningCTPWarren73 min
Jul 14, 12:08 PM EDTSevere Thunderstorm WarningCTPElk52 min
Jul 14, 12:15 PM EDTSevere Thunderstorm WarningCTPMcKean60 min
Jul 14, 1:50 PM EDTSevere Thunderstorm WarningCTPTioga40 min
Jul 14, 2:02 PM EDTSevere Thunderstorm WarningCTPCentre43 min
Jul 14, 2:21 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry24 min
Jul 14, 2:23 PM EDTSevere Thunderstorm WarningCTPAdams52 min
Jul 14, 2:29 PM EDTSevere Thunderstorm WarningCTPDauphin61 min
Jul 14, 2:36 PM EDTFlash Flood WarningCTPDauphin4 hr
Jul 14, 2:43 PM EDTSevere Thunderstorm WarningCTPYork62 min
Jul 14, 2:59 PM EDTTornado WarningCTPLebanon46 min
Jul 14, 3:19 PM EDTTornado WarningCTPYork41 min
Jul 14, 3:25 PM EDTSevere Thunderstorm WarningCTPLancaster65 min
Jul 14, 3:44 PM EDTSevere Thunderstorm WarningCTPColumbia31 min
Jul 14, 4:25 PM EDTSevere Thunderstorm WarningCTPLancaster65 min
Jul 14, 5:28 PM EDTFlash Flood WarningCTPLancaster4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.